# SDR FDEA202306081002

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,063 hours, 22,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 26C175282
- Part serial: 2151447
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST  LIGHT INOP. RELEASED FOR SERVICE PER MEL : 25-61-02   EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT  DAY.   SLIDE PRESSURE VERIFIED TO BE SERVICEABLE.    REPLACED R1 DOOR REMOTE PRESSURE INDICATOR PTT SWITCH I.A.W AMM 25-61-04-4. PERFORMED OPS CHECKED SERVICEABLE. A/C OK FOR SERVICE. CLEAR MEL.
